How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 2444
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I took 100 mg of lebetalol about an hour go. second dose of

Customer Question

I took 100 mg of lebetalol about an hour go. second dose of day per doctors suggestion. Experienced labored breathing. My blood pressure went up to 159 over 115 with pulse rate 77 I took the reading ten minutes ago an hour after taking my dosage. What should I do
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 4 months ago.

Dear customer,

Please go to the ER now. You are experiencing the side effects of labetolol which may cause shortness of breath in some patients. Also your blood pressure is dangerously elevated and needs immediate control. Please do not delay in getting emergency treatment.

Take care.

Expert:  Dr. Ravoof replied 4 months ago.

Dear customer,

If you have no further questions, please rate the answer with a positive rating.

Thanks.